Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A generalized cut characterization of the fullness axiom in CZF
Leeds University.
Stockholm University, Faculty of Science, Department of Mathematics.
Leeds University.
2013 (English)In: Logic journal of the IGPL (Print), ISSN 1367-0751, E-ISSN 1368-9894, Vol. 21, no 1, 63-76 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2013. Vol. 21, no 1, 63-76 p.
National Category
Algebra and Logic
Research subject
Mathematical Logic
Identifiers
URN: urn:nbn:se:su:diva-109114DOI: 10.1093/jigpal/jzs022OAI: oai:DiVA.org:su-109114DiVA: diva2:762812
Funder
Swedish Research Council
Available from: 2014-11-13 Created: 2014-11-13 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Palmgren, Erik
By organisation
Department of Mathematics
In the same journal
Logic journal of the IGPL (Print)
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 45 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf